# SDR CA001106018

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,261 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 9717510230
- Condition: Corroded
- Location: Mlg Actuator
- Part time: 2,792 hours, 4,567 cycles
- Component: Mlg Actuator, 9603001102
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LOWRING OF LANDING GEAR FLT CREW RPTED THEY HAD NO R/H GREEN DOWN &LOCKED GEAR IND.. FLT CREW NOTIFIED ATC&UNEVENTFUL PRECAUTIONARY LDG CARRIED OUT. A/C TOWED OFF RWY & MAINT CREWS INVESTIGATED THE  FALSE IND.. PLUG PG 057 REMVD FROM RT MLG ACTUATOR DOWN IND. SWITCH, (SW IS INTERNAL IN ACTUATOR)&JUMPER PLACED TO SIMULATE SW OPEARTION. PROVIDED GREEN IND. TO COCKPIT SO ACTUATOR (MISTA KENLY) CONSIDERED AS HAVING FAULTY IND. MICRO SWITCH,&REPL. SEVERAL GEAR SWINGS WERE CARRIED OUT WITH NORMAL IND.S&A/C RT-SRV. A/C DEPARTED TO ITS NEXT DESTINATION&AGAIN FAILED TO HAVE R/HGEAR DOWN&LOCKED INDICTION UPON LOWERING OF
